# SDR HALA2023083100182

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09275
- Aircraft time: 10,265 hours, 2,186 cycles
- Engine time: 2,195 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT CLIMBING THROUGH 15,000' COMPLETED ECAM ACTIONS. REPEATED @ FL340 APPROX 1HR 45 MINSIN FLIGHT. REMOVED AND REPLACED ENG 1 FIRE LOOP A PER AMM 26-12-17 OPS CHK GOOD. ALL MSG'S CLEARED. OK FOR SERVICE
